MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1590/abd1806-4841.20153394

Медицинская библиотека · Anais brasileiros de dermatologia · 2015

Amantadine-induced livedo reticularis--Case report.

Quaresma Maria Victória, Gomes Ana Carolina Dias, Serruya Aline, Vendramini Dâmia Leal, Braga Lara, Buçard Alice Mota

Клинический случайСтатьяПеревод в очереди

Аннотация

Livedo reticularis is a spastic-anatomical condition of the small vessels which translates morphologically by a reticular pattern, interspersing cyanosis, pallor and erythema. The same can be congenital or acquired. Among the acquired, we highlight the physiological livedo reticularis and the idiopathic livedo by vasospasm; the latter configures the most common cause. The drug-induced type is less common. The drugs amantadine and norepinephrine are often implicated. Cyanosis is usually reversible if the causative factor is removed, however, with chronicity, the vessels may become permanently dilated and telangiectatic. We report a case of a patient diagnosed with Parkinson's disease with chronic livedo reticularis associated with the use of amantadine and improvement after discontinuation of the drug.

Для цитирования: Quaresma Maria Victória, Gomes Ana Carolina Dias, Serruya Aline, Vendramini Dâmia Leal, Braga Lara, Buçard Alice Mota. Amantadine-induced livedo reticularis--Case report.. Anais brasileiros de dermatologia. 2015. DOI: 10.1590/abd1806-4841.20153394.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.